Spatial Patterns for Population Models in a Heterogeneous Environment

Author(s)
Du, Yihong
Publication Date
2004
Abstract
In this paper, we review some recent results on the effects of heterogeneous spatial environment on various population models. By making use of the observation that the population models make deep changes of behavior when certain coefficient functions vanish in the underlying domain, it is shown that sharp stable patterns can be obtained if the heterogeneous environment is designed suitably. The one species logistic model, two species competition and predator-prey models are discussed.
Citation
Taiwanese Journal of Mathematics, 8(2), p. 155-182
ISSN
1027-5487
Link
Publisher
Mathematical Society of Taiwan
Title
Spatial Patterns for Population Models in a Heterogeneous Environment
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink